CureZone   Log On   Join
First dose of Lugol's, super sick! Help :'(
 
TheNomad Views: 3,562
Published: 10 years ago
 

First dose of Lugol's, super sick! Help :'(


Hey guys, I just tried 7 drops of 2% Lugol's from JCrow last night. I'm 27 and this morning I woke up with a feeling like I *really* needed to burp... that quickly grew into feeling like i needed to throw up. After this my body started tingling and getting hot all over. This quickly got worse until I was intensely sweating. Now i'm better, but still tingly and sick to my stomach...

Any idea what this could be? Thanks!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.031 sec, (1)